SciELO - Scientific Electronic Library Online

 
vol.31 número2Traqueobroncomegalia: a propósito de un caso clínico-radiológicoVisión histórica de la Sociedad Chilena de Enfermedades Respiratorias en sus 85 años índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Revista chilena de enfermedades respiratorias

versión On-line ISSN 0717-7348

Resumen

YEN LEE, PENNY et al. Hydrochlorothiazide-induced acute pulmonary edema: a rare adverse reaction. Rev. chil. enferm. respir. [online]. 2015, vol.31, n.2, pp.105-108. ISSN 0717-7348.  http://dx.doi.org/10.4067/S0717-73482015000200006.

In Chile, hydrochlorothiazide is frequently prescribed as first line antihypertensive therapy. Among it’s well known adverse reactions are: electrolytic disorders, hyperuricemia, dyslipidemia, agranulocytosis and azotemia. Acute pulmonary edema is a rare and potentially lethal adverse effect. Only 50 cases have been reported since 1968. In this article, we discuss a case of a 70 year old woman who, one hour after the ingestion of hydrochlorotiazide, presented acute and progressive dyspnea. Her clinical and radiologic findings are compatible with non-cardiogenic acute pulmonary edema.

Palabras clave : Acute pulmonary edema; hidrochlorothiazide; drugs side effects; intensive care unit.

        · resumen en Español     · texto en Español     · Español ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons